Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 352, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 15, 2006, 5:53 PM CDT for Montgomery County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2006, 5:53 PM CDT (22:53 UTC)
- Expired
- Aug 15, 2006, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 152253
SVRBMX
ALC101-152330-
/O.NEW.KBMX.SV.W.0352.060815T2253Z-060815T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT TUE AUG 15 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...MONTGOMERY...PINTLALA...PIKE ROAD
* UNTIL 630 PM CDT
* AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF MONTGOMERY TO DANNELLY FIELD...OR ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF MONTGOMERY TO 9 MILES SOUTH OF
PRATTVILLE...AND MOVING SOUTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNOWDOUN AND SPRAGUE
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3225 8640 3228 8649 3233 8648 3235 8650
3241 8645 3242 8639 3241 8631 3247 8631
3250 8625 3243 8619 3242 8613 3223 8606
3206 8640
$$
12/SIRMON1 follow-up statement
000
WWUS54 KBMX 152319
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CDT TUE AUG 15 2006
ALC101-152330-
/O.CON.KBMX.SV.W.0352.000000T0000Z-060815T2330Z/
MONTGOMERY AL-
619 PM CDT TUE AUG 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MONTGOMERY COUNTY...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTGOMERY TO DANNELLY FIELD...OR ALONG A LINE
EXTENDING FROM MONTGOMERY TO 7 MILES SOUTHWEST OF MONTGOMERY...MOVING
SOUTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNOWDOUN...PINTLALA AND PIKE ROAD
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3225 8640 3228 8649 3233 8648 3235 8650
3241 8645 3242 8639 3241 8631 3247 8631
3250 8625 3243 8619 3242 8613 3223 8606
3206 8640
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:46 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 15, 3:46 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 346 PM CDT TUE AUG 15 2006 .SHORT TERM... ACTIVE WEATHER CONTINUES ACROSS CENTRAL ALABAMA THIS AFTERNOON AS STRONG TO SEVERE THUNDERSTORMS MOVE SOUTHEAST ACROSS THE AREA. SURFACE TROUGH CURRENTLY LOCATED OVER CENTRAL ALABAMA IS THE MAIN FOCUS FOR CONVECTION THIS AFTERNOON. EXPECT THE STRONGEST OF THESE THUNDERSTORMS TO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...HAIL UP TO THE SIZE OF PENNIES...AND WIND GUSTS UP TO 60 MPH IN THE STRONGEST THUNDERSTORMS. THESE THUNDERSTORMS SHOULD DECREASE IN INTENSITY AFTER SUNSET. THE SURFACE TROUGH WILL SINK SOUTHWARD OVERNIGHT PUSHING SHOWERS AND THUNDERSTORMS ALONG WITH IT. KEPT RAIN CHANCES MAINLY EAST OF INTERSTATE 65 AND SOUTH OF INTERSTATE 20 OVERNIGHT. TEMPERATURES WILL BE SOMEWHAT TRICKY OVERNIGHT WITH LINGERING SURFACE BOUNDARY. BELIEVE SOME DRY AIR WILL TRY AND MAKE IT IN NORTHWEST ALABAMA SO HAVE SLIGHTLY LOWERED LOW TEMPS TONIGHT IN THIS AREA. OTHERWISE... GENERALLY ACCEPTED GUIDANCE WITH LOWS IN THE LOWER 70S. SURFACE TROUGH SHOULD BE WELL SOUTH OF INTERSTATE 20 ON WEDNESDAY SO EXPECT THE BEST CHANCE OF RAIN TO BE IN THIS SAME AREA. AREAS NORTH OF INTERSTATE 20 SHOULD REMAIN MOSTLY DRY AND HOT WITH HIGHS IN THE LOW TO MID 90S. UPPER HIGH BEGINS TO BUILD ACROSS THE AREA WEDNESDAY NIGHT AS MOSTLY DRY CONDITIONS ARE EXPECTED. .LONG TERM... ON THURSDAY AND FRIDAY...EXPECT A WEAK WEDGE TO BUILD IN ACROSS THE AREA FROM THE EAST. THIS WEDGE WILL BE WEAKER THAN LAST WEEKEND SO TEMEPRATURES WILL NOT BE QUITE AS COOL. HIGHS WILL BE IN THE LOW 90S WITH MOST AREAS REMAINING DRY. BY THE WEEKEND...THE UPPER HIGH REMAINS STRONG ACROSS THE AREA SO MORE OF A TYPICAL SUMMERTIME PATTERN IS EXPECTED WITH AFTERNOON AND EVENING CONVECTION AND HIGH TEMPERATURES WELL INTO THE MID 90S. BY THE START OF THE WORK WEEK...THE UPPER RIDGE FLATTENS SOME SO IT LOOKS LIKE MOSTLY MESOSCALE FEATURES WILL DETERMINE RAIN CHANCES EACH DAY. HIGH TEMPERATURES WILL BE WELL INTO THE 90S AND HAVE GONE SLIGHTLY ABOVE GUIDANCE IN THIS TIME PERIOD. && .AVIATION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE FORECAST AREA THIS AFTERNOON IN RESPONSE TO APPROACHING COLD FRONT. AT THIS POINT...DECIDED NOT TO GO PREDOMINANT THUNDERSTORMS THIS AFTERNOON AT ANY LOCATION...BUT WILL HANDLE WITH VCTS AND AMEND AS NECESSARY THIS AFTERNOON. EXPECT SHOWERS AND THUNDERSTORMS TO DWINDLE WITH THE LOSS OF HEATING TONIGHT...AND WITH LINGERING MOISTURE AND FRONTAL BOUNDARY...MVFR IS IN THE FORECAST FOR MOST LOCATIONS...WITH TEMPORARY IFR AT EET AND ANB DURING THE EARLY MORNING HOURS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 92 69 91 / 20 10 10 10 ANNISTON 71 93 70 92 / 20 20 10 10 BIRMINGHAM 71 93 73 91 / 20 10 10 10 TUSCALOOSA 72 95 71 94 / 20 10 10 10 CALERA 72 92 72 92 / 20 20 10 10 AUBURN 72 92 72 91 / 40 30 10 20 MONTGOMERY 73 95 73 93 / 40 30 10 30 TROY 73 95 72 91 / 40 40 20 30 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 99/99/81
Hazardous weather outlook, Aug 15, 1:49 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 149 PM CDT TUE AUG 15 2006 ALZ011>015-017>050-161130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 149 PM CDT TUE AUG 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA TODAY GENERALLY FROM THROUGH 8 PM. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY RAINFALL UP TO 2 INCHES IN AN HOUR...DEADLY LIGHTNING...AND WIND GUSTS TO 45 MPH. A COLD FRONT WILL MOVE INTO CENTRAL ALABAMA TODAY. THE FRONT IS EXPECTED TO BE BETWEEN BIRMINGHAM AND MONTGOMERY THIS AFTERNOON. THEREFORE...THE BEST CHANCE OF A STRONG STORMS WILL BE BETWEEN THE INTERSTATE 59 CORRIDOR AND THE INTERSTATE 85/US 80 CORRIDOR... ALTHOUGH A STRONG STORM MAY DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME NECESSARY THIS AFTERNOON...ALTHOUGH STORMS ARE EXPECTED TO REMAIN UNORGANIZED. THE CHANCE OF A CONVECTIVE WATCH REMAINS LOW AT THIS TIME. JD/81
In the hours before
Local storm report, Aug 15, 4:48 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT TUE AUG 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 1 W WEDOWEE 33.31N 85.50W
08/15/2006 RANDOLPH AL EMERGENCY MNGR
TREES AND POWER LINES DOWN JUST WEST OF WEDOWEE.
&&
DCWSpecial weather statement, Aug 15, 4:59 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 459 PM CDT TUE AUG 15 2006 ALZ042-152245- LOWNDES- 459 PM CDT TUE AUG 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY UNTIL 545 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WHITE HALL...MOVING SOUTHEAST AT 10 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BENTON...WHITE HALL... MOSSES AND LOWNDESBORO THROUGH 545 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 10/ARM
Special weather statement, Aug 15, 5:13 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 513 PM CDT TUE AUG 15 2006 ALZ030-032-033-039-040-152245- DALLAS-HALE-MARENGO-PERRY-SUMTER- 513 PM CDT TUE AUG 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARENGO...DALLAS... PERRY...SUMTER AND HALE COUNTIES UNTIL 545 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT RACING OUT AHEAD OF A LINE OF THUNDERSTORMS FROM 14 MILES NORTH OF MINTER TO LIVINGSTON...MOVING SOUTH AT 45 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR UNIONTOWN...LIVINGSTON...FAUNSDALE...DEMOPOLIS...GALLION... ORRVILLE...OLD SPRING HILL AND MINTER THROUGH 545 PM CDT. THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE. 12/SIRMON
Special weather statement, Aug 15, 5:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 524 PM CDT TUE AUG 15 2006 ALZ037-038-043>048-152315- BULLOCK-CHAMBERS-ELMORE-LEE-MACON-MONTGOMERY-RUSSELL-TALLAPOOSA- 524 PM CDT TUE AUG 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BULLOCK...MONTGOMERY... RUSSELL...MACON...LEE...ELMORE...TALLAPOOSA AND CHAMBERS COUNTIES UNTIL 615 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT RACING OUT AHEAD OF A LINE OF THUNDERSTORMS FROM OPELIKA TO 5 MILES SOUTHWEST OF BLUE RIDGE...MOVING SOUTH AT 30 MPH. THESE WINDS...SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WAVERLY...TALLASSEE...OPELIKA...LOACHAPOKA...COOSADA...BLUE RIDGE...TALLAPOOSA CITY AND KENT THROUGH 615 PM CDT. THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE. 12/SIRMON
Local storm report, Aug 15, 5:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT TUE AUG 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG STROUD 33.06N 85.33W
08/15/2006 CHAMBERS AL EMERGENCY MNGR
A FEW TREES DOWN.
&&
MROSESpecial weather statement, Aug 15, 5:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 544 PM CDT TUE AUG 15 2006 ALZ030-033-039-040-042-152330- DALLAS-LOWNDES-MARENGO-PERRY-SUMTER- 544 PM CDT TUE AUG 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES...MARENGO... DALLAS...PERRY AND SUMTER COUNTIES UNTIL 630 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING...WINDS 35 TO 45 MILES AN HOUR...AND LOCALLY HEAVY RAINFALL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LIVINGSTON TO LOWNDESBORO...MOVING SOUTH AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WHITE HALL...ORRVILLE...OLD SPRING HILL...LIVINGSTON...DAYTON...BENTON... TYLER AND US 80 AND AL 28 THROUGH 630 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. JD/81
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:42 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 33 min |
| Aug 15, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 23 min |
| Aug 15, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Aug 15, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 14 min |
| Aug 15, 3:51 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 23 min |
| Aug 15, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 47 min |
| Aug 15, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Marengo, Perry, Sumter | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.